MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 MP T1 PPS SO 8X101MM; Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)

ZIMMER BIOMET, INC. TPRLC 133 MP T1 PPS SO 8X101MM; Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)
Catalog Number 51-108080
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530); Muscle/Tendon Damage (4532); Unequal Limb Length (4534); Bursitis (4832); High metal ion levels (4847); Joint effusion (4849)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, it was reported that patient is experiencing problems due to metallosis and high chromium levels.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - stem.G2: foreign: canada.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: a1; a2; a3; b3; b5; b6; b7; d1; d2; e1; e2; e3; d4; g2; g3; g4; h2; h6.
 
Event or Problem Description
It was reported that the patient underwent a right total hip arthroplasty.The patient subsequently developed complications associated with metallosis and elevated chromium levels and was revised approximately 3 years later.During the revision, a substantial amount of gray-colored tissue, pseudotumor formation, and metallosis deposits were observed.The femoral stem, acetabular shell, and liner were found to be stable and were therefore retained.The femoral head was revised without complications.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: d4; g3; h2; h3; h4; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: findings consistent with adverse reaction to metal debris or trunnionosis.Lab results: chromium 24 (high), cobalt 120 (high).Revision right total hip arthroplasty.Right hip metalosis/trunnionosis with elevated metal ions and abductor repair.Significant amount of gray-colored tissue, significant amount of pseudotumor and metalosis deposits.Micro damage to the trunnion a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: a4; b6; b7; d4; g3; h2; h6.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
TPRLC 133 MP T1 PPS SO 8X101MM
Common Device Name
Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23581595
Report Number0001825034-2025-03673
Device Sequence Number9533141
Product Code KWA
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number51-108080
Device Lot Number6800519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer01/27/2026
02/19/2026
04/15/2026
09/23/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date02/04/2026
02/20/2026
04/27/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight110 LB